# SDR ASAA2023080544415

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 39,183 hours, 12,401 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S COURSE SCREEN ON MCP IS BLANK. GROUNDED - YES. ON DEFERRAL.
